Doctor insights on:
Second Month Of New Pill Brown Discharge
Should i overlap my new pill with current, or should I wait til my cycle more regular and start fresh? (to help stop brown discharge) depo>cerazette
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I missed a lot of BC pills so I restarted a new pack Sunday but i now have brown discharge in toilet and panties what is tht?
I was taking Bactrim and had unprotected sex during my sugar pills week. I have brown discharge & its day 6 of new pack. Should i be worried?
I am half way through my second month of my pill and I am getting period painful period stunting and brown discharge. This is a strong pill too?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
So this is my second month on the pill, my fiancé & I are having sex. I've been having brown discharge, is this normal? I'm not ready for a baby.
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. . Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
2nd month on Cerazette had a brown discharge for 10 days , never used this pill before always had combined . Is this normal ?
Breakthrough bleed: old blood and miucous will lead to a brownish dischage- should be checked by GYN. ...Read more
Brown discharge in between periods sometimes.This month it lasted for about 4 days however it got smaller in amount. no pain or pills taken. Abnormal?
Vaginal discharge: If it's new to you, it's abnormal. Any new, unexplained vaginal discharge should be professionally evaluated. Depending on other characteristics or symptoms (irritaion, odor, sexual risks) it could be yeast, an STD, bacterial vaginosis (an overgrowth of mostly normal bacteria), or other causes. Don't take chances -- get it checked out. Good luck! ...Read moreSee 1 more doctor answer
Brown discharge on the mini pill? I've been using the mini pill for over 3 months now but recently i'm having constant brown discharge, what is it?
Brown discharge whilst on zelleta mini pill, happening for a while, i've been on the mini pill for nearly 4 months, what do I do?
Vaginal discharge: Without being able to examine you and the discharge (which sounds like old blood) it is not possible to make any provisional diagnosis. Best to contact the doctor who began the mini pill and discuss with them. Good luck. ...Read more
I have been spotting red/brown discharge for over a month. I mostly discharge at night but none during the day. Should I change the time of my pill?
See your doctor : If you are consistently taking your pill at the same time every day, you shouldn't have daily spotting. It doesn't matter if you take it in the morning or at night. Check in with your doctor to try to figure out why you're having the spotting. ...Read more
- Talk to a doctor live online for free
- Cause of brown discharge 3 months pregnant
- Brown discharge during 5th month of pregnancy
- Brown discharge during first month of pregnancy
- Ask a doctor a question free online
- Brown discharge after taking morning after pill
- Dark brown discharge instead of period
- Is first day of period blood or light brown discharge?
- Brown discharge on the pill
- 2 months of brown discharge on new pill